Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 69, NWS Austin/San Antonio, TX

October 9, 2018Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 9, 2018, 5:50 AM CDT for Val Verde County, Texas. It took effect at Oct 9, 2018, 6:28 AM CDT. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Oct 9, 2018, 5:50 AM CDT (10:50 UTC)
In effect from
Oct 9, 2018, 6:28 AM CDT
Expired
Oct 9, 2018, 2:38 PM CDT
In force
8 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 131 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rio Grande at Foster Ranch (LNYT2).

Action stage
14 ft
Minor stage
14 ft
Moderate stage
15 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08377200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

973 
WGUS44 KEWX 091050
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
550 AM CDT Tue Oct 9 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Rio Grande 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC465-100154-
/O.NEW.KEWX.FL.W.0069.181009T1128Z-181010T0154Z/
/LNYT2.1.ER.181009T1128Z.181009T1200Z.181009T1354Z.NO/
550 AM CDT Tue Oct 9 2018

The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Rio Grande At Foster Ranch.
* until this evening...or until the warning is cancelled.
* At  5:15 AM Tuesday the stage was 12.4 feet (3.8 meters).
* Flood stage is 14.0 feet (4.3 meters).
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to rise to near
  14.7 feet 4.5 meters this morning. The river will fall below flood stage late this morning.
* Impact...At 15.0 feet...(4.6 meters), moderate lowland flooding into the right
  flood plain floods campsites below Dryden to Amistad Reservoir. Turbulence is 
  very dangerous for swimmers, tubers and canoeists. Livestock are trapped in 
  low areas of the channel and banks and potentially can drown.

&&


Below are the latest river stages and forecasts (feet):
                    BF  FLD  Observed           Forecast 7AM (FT)
Location           STG  STG    STG   Day Time   Wed   Thu   Fri   Sat   Sun
 Foster Ranch       14   14   12.4   Tue 05 AM   8.5   2.7   1.7   1.4   1.3


Below are the latest river stages and forecasts (meters):
                    BF  FLD  Observed           Forecast 7AM (M)
Location           STG  STG    STG   Day Time   Wed   Thu   Fri   Sat   Sun
 Foster Ranch        4    4    3.8   Tue 05 AM   2.6   0.8   0.5   0.4   0.4


&&

LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
      2954 10128 2973 10147       

$$
3 follow-up statements
238 
WGUS44 KEWX 091139
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
639 AM CDT Tue Oct 9 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Rio Grande 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC465-100539-
/O.EXT.KEWX.FL.W.0069.000000T0000Z-181010T0642Z/
/LNYT2.2.ER.181009T1040Z.181009T1200Z.181009T1842Z.NO/
639 AM CDT Tue Oct 9 2018

...Observed flooding increased from Minor to Moderate severity... 
...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
  THE Rio Grande At Foster Ranch.
* until late tonight...or until the warning is cancelled.
* At  6:15 AM Tuesday the stage was 15.3 feet (4.7 meters).
* Flood stage is 14.0 feet (4.3 meters).
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 16.7 feet, 5.1 meters, by this
  morning.
* Impact...At 18.0 feet (5.5 meters), the flow is well into the flood plain 
  and threatens campers, gear and autos below Dryden to Amistad Reservoir. The 
  flow is very turbulent with eddies and whirlpools dangerous to swimmers, 
  canoeists and kayakers from above Foster Ranch to Amistad Reservoir.

&&


Below are the latest river stages and forecasts (feet):
                    BF  FLD  Observed           Forecast 7AM (FT)
Location           STG  STG    STG   Day Time   Wed   Thu   Fri   Sat   Sun
 Foster Ranch       14   14   15.3   Tue 06 AM   8.8   3.0   1.8   1.7   1.6


Below are the latest river stages and forecasts (meters):
                    BF  FLD  Observed           Forecast 7AM (M)
Location           STG  STG    STG   Day Time   Wed   Thu   Fri   Sat   Sun
 Foster Ranch        4    4    4.7   Tue 06 AM   2.7   0.9   0.5   0.5   0.5


&&

LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
      2954 10128 2973 10147       

$$
448 
WGUS84 KEWX 091333
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
833 AM CDT Tue Oct 9 2018

...The flood warning continues for the following rivers in Texas...

  Rio Grande At Foster Ranch Affecting Val Verde County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC465-100627-
/O.EXT.KEWX.FL.W.0069.000000T0000Z-181010T0627Z/
/LNYT2.2.ER.181009T1040Z.181009T1200Z.181009T1827Z.NO/
833 AM CDT Tue Oct 9 2018

The flood warning continues for
  the Rio Grande At Foster Ranch.
* until late tonight...or until the warning is cancelled.
* At  8:15 AM Tuesday the stage was 15.0 feet (4.6 meters).
* Flood stage is 14.0 feet (4.3 meters).
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by this 
  afternoon.
* Impact...At 15.0 feet...(4.6 meters), moderate lowland flooding into the right
  flood plain floods campsites below Dryden to Amistad Reservoir. Turbulence is 
  very dangerous for swimmers, tubers and canoeists. Livestock are trapped in 
  low areas of the channel and banks and potentially can drown.

&& 



Below are the latest river stages and forecasts (feet):
                    BF  FLD  Observed           Forecast 7AM (FT)
Location           STG  STG    STG   Day Time   Wed   Thu   Fri   Sat   Sun
 Foster Ranch       14   14   15.0   Tue 08 AM   4.1   1.8   1.6   1.4   1.2


Below are the latest river stages and forecasts (meters):
                    BF  FLD  Observed           Forecast 7AM (M)
Location           STG  STG    STG   DAY TIME   Wed   Thu   Fri   Sat   Sun
 Foster Ranch        4    4    4.6   Tue 08 AM   1.2   0.5   0.5   0.4   0.4


&&

LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
      2954 10128 2973 10147       

$$
339 
WGUS84 KEWX 091938
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
238 PM CDT Tue Oct 9 2018

...The flood warning is cancelled for the following rivers in Texas...

  Rio Grande At Foster Ranch Affecting Val Verde County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC465-092008-
/O.CAN.KEWX.FL.W.0069.000000T0000Z-181010T0627Z/
/LNYT2.2.ER.181009T1040Z.181009T1200Z.181009T1355Z.NO/
238 PM CDT Tue Oct 9 2018

The flood warning is cancelled for
  the Rio Grande At Foster Ranch.
* At  2:15 PM Tuesday the stage was 3.6 feet (1.1 meters).
* Flood stage is 14.0 feet (4.3 meters).
* Fell below flood stage at  8:55 AM Tuesday.
* Forecast...The river will continue to fall to 1.9 feet  (0.6) meters by tomorrow 
  morning.


&& 



Below are the latest river stages and forecasts (feet):
                    BF  FLD  Observed           Forecast 7AM (FT)
Location           STG  STG    STG   Day Time   Wed   Thu   Fri   Sat   Sun
 Foster Ranch       14   14    3.6   Tue 02 PM   1.9   1.7   1.6   1.5   1.4


Below are the latest river stages and forecasts (meters):
                    BF  FLD  Observed           Forecast 7AM (M)
Location           STG  STG    STG   DAY TIME   Wed   Thu   Fri   Sat   Sun
 Foster Ranch        4    4    1.1   Tue 02 PM   0.6   0.5   0.5   0.5   0.4


&&

LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
      2954 10128 2973 10147       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 9, 4:34 AM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Oct 9, 4:34 AM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
434 AM CDT Tue Oct 9 2018

.SHORT TERM (Today through Wednesday)...
Showers and thunderstorms are ongoing ahead of an upper level trough
over the Four Corners region into northern Chihuahua state in Mexico.
They are due to upward forcing, the right entrance region of upper
level jet, and a moist and unstable airmass. A band of showers and
thunderstorms will gradually form with discreet cells out ahead of
it. Well above normal PWs along with slow or training movement will
continue the threat of heavy rains and flooding, especially in areas
that have received heavy rains recently. Due to this slow movement,
have continued the Flash Flood Watch for the Edwards Plateau and
western Hill Country through 20z to match up with Llano and Gillespie
counties. Further east, while locally heavy rains will occur, the
threat for widespread flash flooding is lower, though some flooding
is possible especially in urban areas where runoff is more rapid.
Additional rainfall amounts of 1 to 3 inches with isolated amounts up
to 5 inches are expected. In addition, favorable low level shear
will make severe storms possible with damaging winds the main threat,
though cannot rule out a tornado. Showers and thunderstorms will
gradually end from west to east as the trough axis moves across our
area today into tonight. Fair weather is expected on Wednesday as
drier air filters in, in the wake of a weak frontal passage.

&&

.LONG TERM (Wednesday Night through Monday)...
The fair weather continues for most areas through Thursday night,
although showers and thunderstorms on the Serranias del Burro may
move to Rio Grande Valley before dissipation. On Friday through the
weekend into next week, an upper level trough drops down the west
coast and closes off off the west coast. This causes eastern Pacific
Hurricane Sergio to move northeast, make landfalls as a tropical
storms over central Baja California by Friday and Sonora state of
Mexico by Saturday, then its remnants and moisture move across Texas
this weekend. Southeasterly flow returns increasing lower level
moisture. A stronger cold front moves across our area on Sunday. All
of these features combined with the increased moisture bring chances
of showers and thunderstorms back for Friday through Monday. In the
wake of the frontal passage, the first chill of the fall season is
expected with lows in the 40s in the Hill Country and 50s elsewhere
with highs in the 60s on Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              83  66  82  59  79 /  80  60   0   0   0
Austin Bergstrom Intl Airport  84  66  82  59  79 /  80  60   0   0   0
New Braunfels Muni Airport     84  66  84  60  79 /  80  50   0   0  -
Burnet Muni Airport            81  61  80  56  76 /  80  50   0   0   0
Del Rio Intl Airport           84  63  87  65  82 /  70  -    0  10  20
Georgetown Muni Airport        82  63  80  56  77 /  80  60   0   0   0
Hondo Muni Airport             84  64  87  62  81 /  80  30   0  -   10
San Marcos Muni Airport        84  67  83  60  79 /  80  60   0   0  -
La Grange - Fayette Regional   86  69  84  61  81 /  70  70  -    0   0
San Antonio Intl Airport       84  67  85  62  80 /  80  50   0  -   -
Stinson Muni Airport           84  68  86  64  81 /  80  50   0  -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for Maverick-Val
Verde-Zavala.

Flash Flood Watch until 3 PM CDT this afternoon for Bandera-Edwards-
Gillespie-Kerr-Kinney-Llano-Real-Uvalde.

&&

Mesoscale/Aviation...05
Synoptic/Grids...04
Hazardous weather outlook, Oct 9, 5:05 AM CDT, 45 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
505 AM CDT Tue Oct 9 2018

TXZ171>173-183>194-202>209-217>225-228-101015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
505 AM CDT Tue Oct 9 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms are expected today into tonight.
Rainfall amounts of 1 to 3 inches are expected with isolated
amounts up to 5 inches possible. There is also a possibility of
severe thunderstorms. Large hail and damaging winds are the main
threats, however isolated tornadoes cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however, all reports are
welcome especially severe and flash flooding.

In the hours before

Special weather statement, Oct 9, 4:34 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
434 AM CDT TUE OCT 9 2018

TXZ183-091015-
Val Verde TX-
434 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 515 AM CDT...

At 434 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Pandale to 7 miles south of
Langtry. Movement was north at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Langtry, Shumla, Pandale and Amistad Recreation Area - Pecos River
Boat Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3029 10155 3029 10137 2977 10126 2969 10137
      2975 10142 2977 10140 2975 10144 2978 10145
      2979 10147 2976 10151 2976 10154 2981 10154
      2980 10157 2978 10158 3006 10164
TIME...MOT...LOC 0934Z 202DEG 25KT 3006 10160 2970 10152

BF
Special weather statement, Oct 9, 5:16 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
516 AM CDT TUE OCT 9 2018

TXZ183-091100-
Val Verde TX-
516 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 600 AM CDT...

At 516 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Juno to 8 miles southwest of
Seminole Canyon State Park. Movement was northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Comstock, Juno, Shumla, Seminole Canyon State Park, Bakers Crossing,
Devils River SNA - Del Norte, and Amistad Recreation Area - Pecos
River Boat Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 3029 10112 3029 10070 3026 10070 2976 10098
      2964 10130 2966 10132 2966 10135 2965 10136
      2970 10137 2975 10142
TIME...MOT...LOC 1016Z 241DEG 30KT 3027 10109 2965 10144

BF
Local storm report, Oct 9, 5:25 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 AM CDT TUE OCT 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 AM     TSTM WND GST     1 N LAUGHLIN AFB        29.37N 100.78W
10/09/2018  M72 MPH          VAL VERDE          TX   ASOS

            ASOS AT LAUGHLIN AFB REPORTED 72 MPH WIND
            GUST AND 3/4 INCH HAIL.

&&
Special weather statement, Oct 9, 5:47 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
547 AM CDT TUE OCT 9 2018

TXZ202-203-091130-
Uvalde TX-Kinney TX-
547 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY AND WEST
CENTRAL UVALDE COUNTIES UNTIL 630 AM CDT...

At 547 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Brackettville, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Cline, Laguna, and Turkey Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2919 10038 2941 10036 2942 10011 2943 9998
      2920 9997
TIME...MOT...LOC 1047Z 252DEG 26KT 2930 10029

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:52 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Oct 8, 9:14 PM CDTSpecial Weather StatementEWXFrio46 min
Oct 8, 9:25 PM CDTSpecial Weather StatementEWXTerrell50 min
Oct 9, 12:34 AM CDTRiver Flood WarningEWXVal Verde8 hr
Oct 9, 1:11 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde109 min
Oct 9, 2:02 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Oct 9, 2:11 AM CDTFlash Flood WarningEWXEdwards3 hr
Oct 9, 3:10 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde65 min
Oct 9, 3:16 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr34 min
Oct 9, 3:41 AM CDTTornado WarningEWXKinney, Val Verde34 min
Oct 9, 4:12 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde63 min
Oct 9, 4:24 AM CDTTornado WarningEWXKinney36 min
Oct 9, 4:34 AM CDTSpecial Weather StatementEWXVal Verde41 min
Oct 9, 4:50 AM CDTSevere Thunderstorm WarningEWXKinney55 min
Oct 9, 5:02 AM CDTAreal Flood AdvisoryEWXKinney118 min
Oct 9, 5:13 AM CDTSevere Thunderstorm WarningEWXKinney47 min
Oct 9, 5:16 AM CDTSpecial Weather StatementEWXVal Verde44 min
Oct 9, 5:47 AM CDTSpecial Weather StatementEWXKinney43 min
Oct 9, 5:53 AM CDTAreal Flood AdvisoryEWXEdwards, Real2 hr
Oct 9, 6:01 AM CDTSpecial Weather StatementEWXUvalde44 min
Oct 9, 6:28 AM CDTSevere Thunderstorm WarningEWXReal, Uvalde62 min
Oct 9, 7:28 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde62 min
Oct 9, 8:00 AM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
Oct 9, 8:16 AM CDTRiver Flood WarningEWXDimmit19 days
Oct 9, 8:16 AM CDTRiver Flood WarningEWXFrio4 days
Oct 9, 8:23 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
Oct 9, 8:37 AM CDTSpecial Weather StatementEWXKerr38 min
Oct 9, 9:17 AM CDTRiver Flood WarningEWXKinney, Uvalde6 hr
Oct 9, 9:44 AM CDTTornado WarningEWXUvalde31 min
Oct 9, 9:58 AM CDTTornado WarningEWXKerr20 min
Oct 9, 10:17 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde6 hr
Oct 9, 10:42 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr3 hr
Oct 9, 11:45 AM CDTAreal Flood AdvisoryEWXBurnet, Llano2 hr
Oct 9, 11:56 AM CDTAreal Flood AdvisoryEWXMedina2 hr
Oct 9, 12:16 PM CDTRiver Flood WarningEWXUvalde27 hr
Oct 9, 12:16 PM CDTRiver Flood WarningEWXUvalde34 hr
Oct 9, 1:52 PM CDTAreal Flood AdvisoryEWXBexar113 min
Oct 9, 1:54 PM CDTSpecial Weather StatementEWXLee51 min
Oct 9, 3:47 PM CDTSpecial Weather StatementEWXFayette, Lee43 min
Oct 9, 4:06 PM CDTRiver Flood WarningEWXUvalde18 hr

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.